# SDR DALA2023061304806

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 21,565 hours, 8,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2809119) FOUND OVER WING EXIT DOOR WINDOW LIGHT INOP AT ROW 20DEF. REPLACED WINDOW LIGHT AT ROW 20DEF PER B737 AMM 33-21. OPS CHECK GOOD.
